中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: FERMI-HYPERNETTED-CHAIN SCHEME FOR GUTZWILLER CORRELATED WAVE-FUNCTIONS
作者: WANG, XQG ;  FANTONI, S ;  TOSATTI, E ;  YU, L
刊名: PHYSICAL REVIEW B
出版日期: 1994
卷号: 49, 期号:14, 页码:10027-10030
关键词: VARIATIONAL MONTE-CARLO ;  DIMENSIONAL HUBBARD-MODEL ;  HEISENBERG-ANTIFERROMAGNET ;  LATTICE FERMIONS ;  STATE ;  SIMULATION ;  EXPANSION ;  SYSTEMS
学科分类: Physics
通讯作者: WANG, XQG , SCUOLA INT SUPER STUDI AVANZATI,I-34014 TRIESTE,ITALY.
部门归属: IST NAZL FIS NUCL,SEZ TRIESTE,I-34014 TRIESTE,ITALY; INT CTR THEORET PHYS,I-34100 TRIESTE,ITALY; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: A set of integral equations in the Fermi-hypernetted-chain scheme is formulated for Gutzwiller correlated wave functions. The well-known exact analytical results of Vollhardt, Metzner, and Gebhard for the one- and infinite-dimensional Gutzwiller paramagnetic wave functions are recovered as a byproduct of the theory. In approximate form, the theory is applicable to arbitrary Gutzwiller correlated wave functions, irrespective of the space dimensionality of the model.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11933
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Fermi-hypernetted-chain scheme for Gutzwiller correlated wave functions.pdf(191KB)----开放获取View Download

Recommended Citation:
WANG, XQG,FANTONI, S,TOSATTI, E,et al. FERMI-HYPERNETTED-CHAIN SCHEME FOR GUTZWILLER CORRELATED WAVE-FUNCTIONS[J]. PHYSICAL REVIEW B,1994,49(14):10027-10030.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [WANG, XQG]'s Articles
 [FANTONI, S]'s Articles
 [TOSATTI, E]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [WANG, XQG]‘s Articles
 [FANTONI, S]‘s Articles
 [TOSATTI, E]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Fermi-hypernetted-chain scheme for Gutzwiller correlated wave functions.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace